# SDR C77A20140313019

- Difficulty date: March 13, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 16,341 hours, 9,299 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 170390600023
- Condition: Worn
- Location: Te Flap
- Part time: 16,341 hours, 9,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP TRACK NR 1A, PN 170-39060-0023, WORN OUT OF LIMITS THICKNESS REDUCTION D= .020 INCHES IAW SRM 57-52-03 TABLE 101.  BLENDED WORN AREAS IAW SRM PART II 51-10-03 ON WORK ORDER 736922-625 IAW ETD 2011-170 01072E & EA E175-57-186 2 REV IR WORK ORDER 1412984.
